# SDR CALA2017061601841

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 61,637 hours, 21,333 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONAL STAB IN SPAR LOWER SKIN HAS A CRACK INDICATION AT HSS 129.50, ONE INCH LONG, TWO INCHES INBD OF DRAIN HOLE, THREE INCHES FWD OF REAR SPAR.  REPAIRED IAW SRM 55-10-01, REP 11.
